Alert archive / Minnesota / Special Weather Statements in 2011
Special Weather Statement, NWS Duluth, MN
NWS Duluth, MN issued this special weather statement at May 28, 2011, 4:13 PM CDT for Lake County, Minnesota. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2011, 4:13 PM CDT (21:13 UTC)
- Expired
- May 28, 2011, 5:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Duluth, MN
County Lake County, MN
The radar
The Duluth radar (KDLH), 126 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 4:50 PM CDT | HAIL 0.88 | 1 W Illgen City, MN | JUST UNDER QUARTER SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 9.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
042
WWUS83 KDLH 282113
SPSDLH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
413 PM CDT SAT MAY 28 2011
MNZ011-012-019>021-282200-
CENTRAL ST. LOUIS-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-SOUTHERN COOK/NORTH SHORE-SOUTHERN LAKE/NORTH SHORE-
413 PM CDT SAT MAY 28 2011
...THUNDERSTORMS WITH GUSTY WINDS MOVING INTO LAKE COUNTY...
AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROBINSON TO 5 MILES
NORTHEAST OF BRIMSON...MOVING EAST AT 45 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
JOHNSON LAKE... SHAGAWA LAKE... BIRCH LAKE...
HIGH LAKE... GREENWOOD LAKE... WHITE IRON LAKE...
ELY... FALL LAKE... WINTON...
WHYTE... SILVER RAPIDS... BALD EAGLE LAKE...
GABBRO LAKE... LAKE TWO... MURPHY CITY...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
BOATERS ON INLAND LAKES SHOULD MOVE TO SHORE.
LAT...LON 4751 9092 4738 9114 4731 9121 4727 9190
4797 9221 4812 9157 4810 9154 4805 9156
4808 9148 4806 9140 4808 9135 4808 9131
4812 9118
$$
LAMERSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at May 28, 2:25 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 28, 2:25 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 225 PM CDT SAT MAY 28 2011 .DISCUSSION... THIS AFTERNOON...THE MAIN FOCUS WILL BE ON THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS THROUGH THE REST OF THE AFTERNOON AND EARLY EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PARTS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN UNTIL 10 PM TONIGHT. CONVECTION HAS DEVELOPED ACROSS THE NORTHLAND THIS AFTERNOON DUE TO STRONG FORCING FROM AN INCOMING UPPER LEVEL SHORT WAVE INTO A WEAK TO MODERATELY UNSTABLE ATMOSPHERE WHICH QUICKLY DEVELOPED THIS MORNING AS SKIES CLEARED AND COLD AIR ALOFT ADVECTED IN FROM THE NW. SYNOPTICALLY THERE IS A VERY STRONG JET STREAM ORIENTED W/E FROM THE WEST COAST INTO THE MID MS VALLEY AND AN UPPER LEVEL LOW OVER NRN ND ROTATING A STRONG SHRT WAVE AROUND THE SYSTEM...WHICH IS THE FORCING MECHANISM FOR THE CONVECTION. THE STRONG WINDS ALOFT ARE ALLOWING FOR A MODERATE TO STRONGLY SHEARED ENVIRONMENT THIS AFTERNOON. LATEST MESO ANALYSIS IS SHOWING AROUND 1000 J/KG OF MUCAPE AND ANYWHERE FROM 30-40 KT OF 0-6KM BULK SHEAR...WITH STRONG SHEAR VALUES FURTHER TO THE SOUTH CLOSER TO THE STRONGER WINDS ALOFT. THE BACKED WINDS NEAR THE SFC IN THROUGH ERN/NERN MN AND AROUND LAKE SUPERIOR ARE PRODUCING THE HIGHER SHEAR VALUES IN THE DLH CWA...AND THEREFORE THE ELEVATED RISK OF SEVERE T-STORMS. THROUGH THE REST OF THE AFTERNOON...THE MAIN S/W TROUGH AXIS WILL ROTATE THROUGH THE REGION AND COMBINE WITH THE MAIN SFC TROUGH TO PRODUCE ADDITIONAL THUNDERSTORMS. THE SEVERE THREAT WILL CONTINUE THROUGH THE EARLY EVENING...AND ADDITIONAL SEVERE THUNDERSTORM WARNINGS WILL LIKELY NEED TO BE ISSUED. BY TONIGHT AND TOMORROW...THE UPPER LEVEL LOW WILL HAVE MOVED TO THE EAST AND AN UPPER LEVEL RIDGE WILL BEGIN TO BUILD IN ACROSS MUCH OF THE CENTRAL PLAINS. THIS WILL ALLOW TEMPERATURES AND HUMIDITY VALUES TO INCREASE THE NEXT COUPLE DAYS WITH THE CHANCE OF SHOWERS AND THUNDERSTORMS. BY TOMORROW NIGHT THE NEXT SYSTEM BEGINS TO TAKE SHAPE OVER THE CNTRL ROCKIES AND A WARM FRONT WILL SET UP ACROSS THE MID MS VALLEY REGION. THIS WARM FRONT IS EXPECTED TO LIFT TO THE NORTH AND SPREAD SHOWERS AND THUNDERSTORMS INTO THE NORTHLAND LATE SUN NIGHT INTO EARLY MONDAY. THESE STORMS WILL MOST LIKELY BE ELEVATED...BUT SOME COULD BECOME STRONG TO SEVERE. WILL HAVE TO SEE HOW THINGS DEVELOP AND DESTABILIZE ALOFT. THE FOCUS THEN SHIFTS TO MON NIGHT EARLY TUE MORNING AS A COLD FRONT AND ANOTHER UPPER LEVEL S/W MOVE THROUGH AND FIRE OFF ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THE WEATHER PATTERN CALMS DOWN LATE TUESDAY AS DRY CONDITIONS SETTLE IN. .EXTENDED...TUESDAY NIGHT THROUGH SATURDAY... A VERTICALLY STACKED SYSTEM WILL CONTINUE TO AFFECT THE FA TUESDAY NIGHT WITH A STRONG PRESSURE GRADIENT. GUSTY SFC WINDS WILL CONTINUE THROUGH THE NIGHT. SOME ISOLD SPRINKLES MAY OCCUR TUESDAY NIGHT AND WEDNESDAY AS EMBEDDED PIECES OF ENERGY CLIP THE INTERNATIONAL BORDER...BUT WILL LEAVE OUT THE MENTION FOR NOW AS MODELS DIFFER IN THEIR SOLUTIONS. COOL CANADIAN HIGH PRESSURE WILL DRIFT OVER THE FA WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. BY LATE THURSDAY NIGHT...THE HIGH IS FORECAST TO DRIFT OVER THE CENTRAL GREAT LAKES ALLOWING A RETURN FLOW TO ESTABLISH. MODEL DIFFERENCES RETURN AT THIS JUNCTURE THROUGH SATURDAY...BUT A CONSENSUS APPROACH WARRANTS A MENTION POPS EVEN THOUGH CONFIDENCE IS LOW. && .AVIATION...18Z TAFS... VFR THROUGH THE FORECAST PERIOD. THE EXCEPTION WILL BE IN THE VCNTY OF THUNDERSTORMS WHERE MVFR CIGS...GUSTY SFC WINDS...LIGHTNING AND BRIEF HEAVY RAIN IS POSSIBLE. && .POINT TEMPS/POPS... DLH 46 68 49 71 / 40 10 30 60 INL 44 70 47 72 / 40 10 10 70 BRD 49 71 53 82 / 20 10 50 60 HYR 51 71 54 83 / 30 20 50 60 ASX 47 71 47 73 / 40 10 30 60 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...TENTINGER EXTENDED....GSF AVIATION...GSF
Hazardous weather outlook, May 28, 2:32 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 232 PM CDT SAT MAY 28 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-291030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 232 PM CDT SAT MAY 28 2011 ...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS...SOME SEVERE...WILL CONTINUE TO DEVELOP THIS AFTERNOON AND CONTINUE THIS EVENING. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED STORMS MAY DEVELOP OVER PRICE COUNTY LATE SUNDAY OR SUNDAY EVENING. STORMS SHOULD INCREASE SOUTH OF A CASS LAKE TO TWIN PORTS TO IRON RIVER LINE SUNDAY NIGHT. SOME STORMS MAY PRODUCE HAIL AND GUSTY WINDS. THUNDERSTORMS...WITH POSSIBLE HAIL...GUSTY WINDS...AND HEAVY RAIN WILL MOVE ACROSS THE NORTHLAND MONDAY MORNING. STORMS WILL BE POSSIBLE DURING THE AFTERNOON...MAINLY ACROSS THE ARROWHEAD OF MINNESOTA. AREAS OF FOG MAY BECOME DENSE NEAR LAKE SUPERIOR. ADDITIONAL THUNDERSTORMS WILL REDEVELOP MONDAY NIGHT AND EARLY TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT FOR PARTS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. LSZ121-140>148-291030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 232 PM CDT SAT MAY 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS...SOME SEVERE...WILL CONTINUE TO DEVELOP THIS AFTERNOON AND CONTINUE THIS EVENING. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS...WITH POSSIBLE HAIL...GUSTY WINDS...AND HEAVY RAIN WILL MOVE ACROSS LAKE SUPERIOR MONDAY MORNING. STORMS WILL BE POSSIBLE DURING THE AFTERNOON...MAINLY ACROSS THE NORTH SHORE OF LAKE SUPERIOR. AREAS OF FOG MAY BECOME DENSE OVER LAKE SUPERIOR. ADDITIONAL THUNDERSTORMS WILL REDEVELOP MONDAY NIGHT AND EARLY TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. TENTINGER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, May 28, 3:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
334 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FUNNEL CLOUD 5 W SILVER BAY 47.29N 91.39W
05/28/2011 LAKE MN TRAINED SPOTTER
ROTATING WALL CLOUD WITH BRIEF FUNNELS OR VORTICIES
DIPPING OUT OF THE BASE OF THE CLOUD. NO CONTACT WITH THE
GROUND HAS BEEN OBSERVED.
&&
LAMERSSpecial weather statement, May 28, 3:37 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 337 PM CDT SAT MAY 28 2011 MNZ019-282100- CENTRAL ST. LOUIS- 337 PM CDT SAT MAY 28 2011 ...STRONG THUNDERSTORM MOVING TO THE EAST JUST SOUTH OF THE IRON RANGE... AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GILBERT...MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING * THE THUNDERSTORM WILL BE NEAR... AURORA AND HOYT LAKES BY 350 PM... MESABA AND EMBARRASS BY 355 PM... RIDGE BY 400 PM... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4781 9210 4748 9193 4739 9251 4759 9269 TENTINGER
Local storm report, May 28, 3:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
358 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FUNNEL CLOUD 3 N SILVER BAY 47.34N 91.28W
05/28/2011 LAKE MN TRAINED SPOTTER
BETTER FUNNEL CLOSE TO THE GROUND. FROM PREVIOUS REPORT
10 MINUTES AGO.
&&
KKLocal storm report, May 28, 3:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
359 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM FUNNEL CLOUD 3 N SILVER BAY 47.34N 91.28W
05/28/2011 LAKE MN TRAINED SPOTTER
FUNNEL CLOSER TO THE GROUND. FROM PREVIOUS REPORT 10
MINUTES AGO.
&&
KKLocal storm report, May 28, 4:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
405 PM CDT SAT MAY 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND GST HIBBING 47.40N 92.95W
05/28/2011 M47 MPH ST. LOUIS MN ASOS
47 MPH WIND GUST REPORTED AT THE HIBBING ASOS AT 311 PM.
&&
KKSpecial weather statement, May 28, 4:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
413 PM CDT SAT MAY 28 2011
MNZ011-012-019>021-282200-
CENTRAL ST. LOUIS-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-SOUTHERN COOK/NORTH SHORE-SOUTHERN LAKE/NORTH SHORE-
413 PM CDT SAT MAY 28 2011
...THUNDERSTORMS WITH GUSTY WINDS MOVING INTO LAKE COUNTY...
AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROBINSON TO 5 MILES
NORTHEAST OF BRIMSON...MOVING EAST AT 45 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
JOHNSON LAKE... SHAGAWA LAKE... BIRCH LAKE...
HIGH LAKE... GREENWOOD LAKE... WHITE IRON LAKE...
ELY... FALL LAKE... WINTON...
WHYTE... SILVER RAPIDS... BALD EAGLE LAKE...
GABBRO LAKE... LAKE TWO... MURPHY CITY...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
BOATERS ON INLAND LAKES SHOULD MOVE TO SHORE.
LAT...LON 4751 9092 4738 9114 4731 9121 4727 9190
4797 9221 4812 9157 4810 9154 4805 9156
4808 9148 4806 9140 4808 9135 4808 9131
4812 9118
LAMERSThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 11:30 AM CDT | Special Weather Statement | DLH | Koochiching | 30 min |
| May 28, 11:57 AM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 48 min |
| May 28, 12:36 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 39 min |
| May 28, 12:53 PM CDT | Special Weather Statement | DLH | Itasca | 32 min |
| May 28, 1:21 PM CDT | Special Weather Statement | DLH | Koochiching | 24 min |
| May 28, 1:24 PM CDT | Special Weather Statement | DLH | Koochiching | 36 min |
| May 28, 1:33 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 33 min |
| May 28, 1:46 PM CDT | Special Weather Statement | DLH | Koochiching | 29 min |
| May 28, 1:58 PM CDT | Special Weather Statement | DLH | Saint Louis | 32 min |
| May 28, 2:04 PM CDT | Special Weather Statement | DLH | Saint Louis | 36 min |
| May 28, 2:19 PM CDT | Special Weather Statement | DLH | Koochiching | 26 min |
| May 28, 2:25 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 50 min |
| May 28, 2:46 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 44 min |
| May 28, 2:55 PM CDT | Special Weather Statement | DLH | 20 min | |
| May 28, 3:00 PM CDT | Tornado Warning | DLH | Lake | 45 min |
| May 28, 3:05 PM CDT | Special Marine Warning | DLH | 55 min | |
| May 28, 3:23 PM CDT | Special Weather Statement | DLH | Saint Louis | 37 min |
| May 28, 3:33 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 19 min |
| May 28, 3:37 PM CDT | Special Weather Statement | DLH | Saint Louis | 23 min |
| May 28, 4:01 PM CDT | Special Marine Warning | DLH | 59 min | |
| May 28, 4:35 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 25 min |
| May 28, 4:41 PM CDT | Special Marine Warning | DLH | 46 min | |
| May 28, 5:08 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 37 min |
| May 28, 5:36 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 39 min |
| May 28, 5:39 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 51 min |
| May 28, 5:59 PM CDT | Special Marine Warning | DLH | 61 min | |
| May 28, 6:03 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 42 min |
| May 28, 6:40 PM CDT | Special Weather Statement | DLH | Carlton | 35 min |
| May 28, 5:22 PM CDT | Special Weather Statement | DLH | Sawyer | 23 min |
| May 28, 6:25 PM CDT | Special Weather Statement | DLH | Price | 20 min |
Nearby
Special Weather Statements in Minnesota, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.